The multiplicativity of the minimal index of simple c*-algebras

Satoshi Kawakami, Yasuo Watatani

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We show the multiplicativity of the minimal index for simple Calgebras. Although our proof is very short and elementary, it is also valid for subfactors, which was first shown by Kosaki and Longo (1992).

Original languageEnglish
Pages (from-to)2809-2813
Number of pages5
JournalProceedings of the American Mathematical Society
Volume123
Issue number9
DOIs
Publication statusPublished - Jan 1 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The multiplicativity of the minimal index of simple c<sup>*</sup>-algebras'. Together they form a unique fingerprint.

  • Cite this